# SDR CALA2025102910696

- Difficulty date: October 14, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 50,986 hours, 18,232 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5302
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5510-01843 REV 1 OP 002   LEFT HORIZONTAL STAB RIB 2, STAB STA 101.90 HAS A CRACK ON THE LOWER TRANSITIONAL RADIOUS CONTINUING TO THE OPPOSITE SIDE ALONG THE CHEM MIL. REF AAR N/R 99952380 ACCOMPLISHED REPAIR OF LEFT HORIZONTAL STAB NO 2 RIB AS PER SRM 55-10-09-2R-4,
